# SDR DXTA2011030904500

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 5,560 hours, 4,030 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, AILERON TRIM COMPLETELY FROZEN/INOP. ON GROUND IN WARMER TEMPERATURE, AILERON TRIM WORKS NORMAL.  VERIFIED STIFF OPERATION OF AILERON TRIM ON GROUND, COMPLIED WITH INSPECTION AND LUBE OF TRIM JACK AND TRIM JACK SPROCKET & CHAIN, OPS CHECKED GOOD NO STIFFNESS NOTED. ALL WORK DONE IAW MM 27-10-71-401 AND LUBE CHART 007-001-001, FIG 3, SHEET 2.
